# SDR REXA2018092100869

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 24,789 hours, 16,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT IN BETWEEN ROWS 7 THRU 11. FOUND CEILING EMERGENCY LIGHT ABOVE ROW 9 INOP. RECONNECTED CANNON PLUG OPS TEST GOOD IAW AMM 33-51-00.
